| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 37-40


K. Drakakis, D. Radulovic
      On the multiresolution structure of internet traffic traces
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1799-1835.

R. Ezzahir, C. Bessiere, I. Benelallam, El H. Bouyakhf, M. Belaissaoui
      Asynchronous breadth-first search DCOP algorithm
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1837-1854.

N. Assimakis, F. Sanida, M. Adam
      Recursive solutions of the matrix equations X+A^TX^{-1}A=Q and X-A^TX^{-1}A=Q
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1855-1872.

Weiming Ke, Rui Yao
      Optimal selection of blocked robust parameter designs and their applications
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1873-1884.

T. B. A. El Bashir
      Flow generated by stokeslets. Part 1. Exterior creeping flows
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1885-1902.

T. B. A. El Bashir
      Flow generated by stokeslets. Part 2. Interior creeping flows
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1903-1917.

B. O. Oluyede, M. Pararai
      On inequalities and exponential approximations for residual life reliability functions
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1919-1928.

S. N. Hosseinimotlagh, S. A. Araghi, L. Montazeran, S. Bastani
      Calculation of thermal neutron flux in two dimensional structures with periodic moderators
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1929-1948.

G. Jumarie
      From self-similarity to fractional derivative of non-differentiable functions via Mittag-Leffler function
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1949-1962.

A. K. Alomari, M. S. M. Noorani, R. Nazar
      The homotopy analysis method for the exact solutions of the K(2,2), Burgers and coupled Burgers equations
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1963-1977.

E. Hillgarter
      Lie symmetry analysis of a pipe flow energy equation
      Appl. Math. Sci., Vol. 2, 2008, no. 37-40, 1979-1988.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |